# SDR ASAA2023032742614

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,485 hours, 8,609 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF A/T DISCONNECTED AND FAILED TO RE ENGAGE ON TAKE OFF OR CRUISE. GROUNDED - YES. PERF A/T BITE PER B737-900 FIM 22-31 TASK 801. ALL REQ TESTS PASSED, NO DEFECTS FOUND AT THIS TIME. PERF LLM TEST REF B737-900 AMM 22-11-00. ALL REQ TESTS PASSED. AC APPROACH UPDATED. CAT III AUTO LAND SUCCESSFUL. OKAY TO CONTINUE SERVICE.
